See Alike in...

Alike App

Browser

Zedgirl

959d

Does anyone else get like SUPER dizzy after they get off an elevator? I’ve been trying to figure out if this is POTS related. Whenever this does happen I have to hold on to someone or something so I don’t drop the to the ground, but if there’s nothing I have to just straight up sit down in the middle of the floor. This a struggle for anyone else 😅

Top reply
    • LeopoldTheRidiculous

      943d

      YES!! I too thought it was just me! I pick my feet up and kick my lower legs back the entire elevator ride, even if it's one floor, and then lean against the wall. Sitting down makes it worse for me, but I'm dizzy for like an hour!

    • LeopoldTheRidiculous

      943d

      YES!! I too thought it was just me! I pick my feet up and kick my lower legs back the entire elevator ride, even if it's one floor, and then lean against the wall. Sitting down makes it worse for me, but I'm dizzy for like an hour!

    • Bijoux_bean22

      945d

      Omg me too! Even when I am in my chair I get a little dizzy. Never enough to sit down but enough to be weird.

    • abbz

      945d

      yes! idk why it is but it’s weird!!

    • Zedgirl

      958d

      Thanks for all your feedback!

    • Nolin

      958d

      I do too! Same thing with still feel like I'm moving and have to hold on to something or someone for a few minutes after getting off. I do think it's POTS and blood pressure related.

    • AppleJuice

      959d

      i do! i thought it was just me, i get so dizzy and still feel like i’m moving up and down even after being off the elevator for a few minutes

    • Chloi213

      959d

      I haven’t personally noticed that for myself! but I could see how it would relate

    • spoonii

      959d

      While i’m in the elevator i definitely get dizzy and/or light headed but i’m usually fine after i get off. Im sorry it’s so sever for you :(

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion